Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Like most people, i tried everything there is and now, i finally have succumbed to using Accutane.

I am only on day 4 and i am breaking out in large cysts.

Its crazy coz it has never been this severe before.

I understand the IB usually hits on the second week or so but on my FOURTH DAY???!!!!

Its really really bad and i don't even have dry lips and skin yet.

Has anyone gone through this before?

Share this post


Link to post
Share on other sites

It's not inconceivable, particularly at higher doses. Perhaps as you're getting the initial breakout out of the way early on, you'll have clear sailing afterwards.

Perhaps your dose is too high. Perhaps you're irritating your skin with something, or you're using a moisturizer that's clogging your pores, or you ate something that disagrees with you.

Share this post


Link to post
Share on other sites

Hello,

I think my dose is kinda low. I'm on 30mg per day, weigh 155 lbs and i'm 6ft tall.

I do apply BP on my acne.

But does that cause other areas to breakout as well?

Im asian and our staple food is rice.

We usually eat rice with some meat and vegetables.

I seriously hope this is the IB so it does not reoccur again in 2 weeks time.

I actually WANT to have dry lips so i know the drug is kicking in.

Any past experience would really help me out.

Thanks.

Share this post


Link to post
Share on other sites

I actually had the exact same thing happen to me. Before I started and always before I've had mostly pimples and overall not too bad of acne but within the first 4 days of taking accutane I broke out so bad with cysts that I hardly ever get. I broke out from day 2 to day 12 really bad with the worst acne I've ever had. Now I'm on day 15 and since day 12 everything has been healing and looking better. I'm sure in a few weeks you will be done with the IB and be healing like me! Hopefully we just got lucky and the rest of the course will be clear sailing! :clap:

Share this post


Link to post
Share on other sites

Lueny first of all good luck in your journey.

1) Might be your IB. Mine started day 7 was miserable but dermatologist handled it beautifully with prednisone for 2 weeks tapering ddse. My skin cleared up perfectly and has been absolutely clear since then. Im in day 36 or 37.

2) You say you have tried all the other nightmares and I am assuming that includes internal antibiotics of some type. It is possible that u are off the antibiotics for the first time in a long time and they are clearing out of your system causing the cyst nightmare.st

All the best

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×